# SDR DALA2017022701581

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 66,651 hours, 48,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY LIGHT AFT OF REAR CABIN DOOR INOPERATIVE. REPLACED BROKEN WIRE SPLICE IAW AMM 33-53. CHECKED GOOD. OK FOR SERVICE.
